# SDR SWIA200514781

- Difficulty date: February 7, 2005
- Submitted: March 25, 2005
- Operation: Air carrier
- Aircraft: N58733
- Make and model: Emb EMB-120ER
- Aircraft serial: 120197
- Aircraft time: 25,600 hours, 33,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Buttstrap
- Condition: Corroded
- Location: Floorbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT SIDE OUTBOARD BUTTSTRAP IS CORRODED IN SEVERAL AREAS.  ITEM FOUND AT C-CHECK INSPECTION.  REPLACED BUTTSTRAP IAW EMB 120 SRM 51-40-02.
